# SDR UPS07449153

- Difficulty date: January 3, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING INBOARD TRAILING EDGE MID FLAP LWR OUTBOARD AFT PANEL SEVERAL LOCATION FOUND DELAMINATED.  FIBERGLASS REPAIRED AS PER BOEING MESSAGE 1-2716766520-2 AND RS R57-55-35719 AND UPS ENGINEERING FILE 747-57-20133.
